Free resolutions for multiple point spaces
Altıntaş, Ayşe and Mond, D. (David). (2013) Free resolutions for multiple point spaces. Geometriae Dedicata, Volume 162 (Number 1). pp. 177-190. ISSN 0046-5755Full text not available from this repository.
Official URL: http://dx.doi.org/10.1007/s10711-012-9722-4
This paper relates the multiple point spaces in the source and target of a corank 1 map-germ (Cn0)(Cn+10) . Let f be such a map-germ, and, for 1 ≤ k ≤ multiplicity( f ), let D k ( f ) be its k’th multiple point scheme – the closure of the set of ordered k-tuples of pairwise distinct points sharing the same image. There are natural projections D k+1( f ) → D k ( f ), determined by forgetting one member of the (k + 1)-tuple. We prove that the matrix of a presentation of Dk+1(f) over Dk(f) appears as a certain submatrix of the matrix of a suitable presentation of Cn0 over Cn+10 . This does not happen for germs of corank > 1.
|Item Type:||Journal Article|
|Divisions:||Faculty of Science > Mathematics|
|Journal or Publication Title:||Geometriae Dedicata|
|Number of Pages:||15|
|Page Range:||pp. 177-190|
|Access rights to Published version:||Restricted or Subscription Access|
|Funder:||University of Warwick|
Actions (login required)